# SDR USAAF97021

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 1 Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 390 - DCA - CMH - EN ROUTE TO CMH, THE AIRCRAFT EXPERIENCED FLUID LOSS FROM THE NR 1 HYDRAULIC SYSTEM.  CREW DECIDED TO DIVERT TO PIT FOR MAINTENANCE.  NO EMERGENCY DECLARED.  FLIGHT LANDED IN PIT WITHOUT INCIDENT.  MAINTENANCE REPLACED AN O-RING SEAL ON NR 1 ENGINE HYDRAULIC PUMP AND SERVICED THE SYSTEM.  (M)
